MAUDE Adverse Event Report: EBI, LLC. SOFT-TOUCH ELECTRODES, 63B

EBI, LLC. SOFT-TOUCH ELECTRODES, 63B
Model Number N/A
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Rash (2033); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device not was returned to zimvie for investigation.The reported event was not verifiable after the investigation associated with skin irritation.The device history record was reviewed and no discrepancies related to the reported event were found.No physical and/or functional condition could be found after the dhr that could be considered a causal factor for the reported complaint.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly zimvie will continue to monitor for trends.Date of event: the event occurred sometime in (b)(6) 2022.Medical product: unknown.Therapy date: unknown.
 
Event or Problem Description
It was reported that the 63b electrode glue is making the patient's skin break out.She was advised to take a break until her skin clears up.The patient stated she wore 63b electrode 24/7 then cut down to 12 hours.The nurse recommended cortisone cream.The patient did not speak to her doctor.She did not rotate the covers did rotate.The patient has an allergy to latex and has sensitive skin.The patient will wait for her skin to heal then try a couple of hours for a week and see if that works.She is also going to try and remove the glue off of the electrodes and put the covers over them to keep them in place and see if that works.No additional patient consequences have been reported.
 
Event or Problem Description
It was reported that the 63b electrode glue is making the patient's skin break out.She was advised to take a break until her skin clears up.The patient stated she wore 63b electrode 24/7 then cut down to 12 hours.The nurse recommended cortisone cream.The patient did not speak to her doctor.She did not rotate the covers did rotate.The patient has an allergy to latex and has sensitive skin.The patient will wait for her skin to heal then try a couple of hours for a week and see if that works.She is also going to try and remove the glue off of the electrodes and put the covers over them to keep them in place and see if that works.No additional patient consequences have been reported.The 63b electrode was not returned for evaluation.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
SOFT-TOUCH ELECTRODES, 63B
Common Device Name
ELECTRODES
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key15628859
Report Number0002242816-2022-00121
Device Sequence Number2748746
Product Code LOF
UDI-Device Identifier00880304820852
UDI-Public00880304820852
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P850022/S017
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number106130-22
Device Lot Number032301
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2022
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/18/2022
Supplement Report FDA Received Date06/07/2024
06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic